# SDR RAIA00805014

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 18,528 hours, 16,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 801571
- Condition: Malfunctioned
- Location: Nr 2 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7989 - IAD - LANDING GEAR AIR/GROUND FAILURE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE LEFT NR 2 AND RIGHT NR 2 MAIN LANDING GEAR WOW SWITCHES.  MAINTENANCE GEAR SWING OPERATION CHECKED GOOD.
